Aleve reviews

4.5/5 - 2 reviews
5 star
1 review
4 star
1 review
3 star
0 reviews
2 star
0 reviews
1 star
0 reviews

Brand: Aleve

Ingredients


Naproxen sodium, 220 mg. ALEVE contains 200 mg of naproxen and 20 mg of sodium (salt).


The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.

Where to buy

Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.

[The prices listed above may change at any time and in some cases do not include shipping.]

Did you find a problem with this item?


 Mark product as discontinued

 Flag an error in this listing

member avatar
Reviewed on May 22, 2011

It's basically a spot treatment that you can take internally. If I have a huge swollen cyst I will often take 1-2 aleve about 1/2 an hour before I go out--possibly more in another 4 hours (depending on the severity, and if I'm staying out, etc.). It drastically reduces the swelling and redness--in fact it can make that zit you tried (and failed) to pop the night before barely noticable. Often, it can fool you into thinking the zit has gone away, but don't be fooled! In about 4-6 hours, the zit will just go right back to being swollen again. But hey, this works way better than putting a warm washcloth on your face, or using that stupid Zeno device.


Reviewed on January 18, 2011

I take Aleve when I see an onset of cysts or acne. I am not completely clear, but it does a good job of clearing existing and preventing new acne. Works well during PMS (week before cycle) to prevent hormonal acne flareup.

Aleve is an over the counter medication that has been found to alleviate premenstrual acne and menstrual acne in many women because of the anti-inflammatory effect that it has on a person's entire system. However, Aleve (which contains Naproxen) is an NSAID medication, which means that it is not safe for everyone to take. (For instance, people who are allergic to aspirin should not take Aleve.)